# SDR CALA2023090802738

- Difficulty date: August 25, 2023
- Submitted: September 8, 2023
- Operation: Air carrier
- Aircraft: N488UA
- Make and model: Airbus A320-232
- Aircraft serial: 1680
- Aircraft time: 66,016 hours, 29,064 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31865111
- Part serial: A5849
- Condition: Unwanted Deploy
- Location: Lh Offwing
- Part time: 717,149 hours, 707,800 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DEPLOYED OVERWING SLIDE ON AIRCRAFT LEFT. PICS OF DEPLOYED SLIDE. REMOVED LH OFFWING SLIDE INFLATION RESERVOIR REF AMM 25-62-46-000-001-A. INFLATION RESERVOIR REMOVED PLACED IN AFT CGO PIT LT O/W WING SLIDE REMOVED REF AMM 25-62-42-000-002-A. BOTTLE, ASSY, O OFF 31-2560-9-9001 6398 ON 31-2560-9-9001 6478. BOTTLE, ASSY, O OFF 31-2560-9-9001 6398 ON 0000 SLIDE, RAMP-OFF OFF 31-2561-9-0001 5849 ON 0000 SLIDE, RAMP-OFF OFF 31-2561-9-0001 5849 ON 31-2561-9-0001 0017. R.R LEFT OFFWING SLIDE AND INFLATION RESERVOIR REF AMM 25-62-46-400-001-A AND AMM 25-62-42-400-001-A. OPS CHECKS GOOD. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1545910 SN OFF 6398 TT # 1687726 SN OFF 5849
